# SDR MALA964855

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360941
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3209 - AFTER DEPARTURE FROM MSP, THE NR 2 AHRS FAILED.  THE CREW ELECTED TO RETURN TO MSP AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 2 AHRS COMPUTER AND REPAIRED A PIN IN THE AHRS COMPUTER CONNECTOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
